Skip to content
My WebMD Sign In, Sign Up
C-diff
avatar
MeMa1234 posted:
I was treated for c-diff in april and I am still feeling very tired and no appetite. Is this normal to feel this way?
Reply
 
avatar
annette030 responded:
What does your doctor say is the normal recovery rate for this problem? I suspect it takes a long time to get over, a friend of mine had it and it took her months to recover.

Take care, Annette


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

want to know if anyone has gone threw the pain im having
got a bulgin disc between c5 c6 pain goes form my neck all down my spain threw my back... the lower part of my back is swollen.... have ... More
Was this Helpful?
2 of 13 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.